# SDR SWAA2022031447943

- Difficulty date: July 30, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 887; RBL 21 TO LBL 8; WL 168 FLOORBOARD SPLICE STRIP HAS CORROSION. / REMOVED AND REPLACED FLOORBOARD SPLICE STRIP ON AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 887; RBL 21 TO LBL 8; W/L=168 IAW B737-700 SRM 51-40-02-0G-0
